# SDR UPS99230123

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON REMOVAL OF DENTED SKIN, STRINGER FOUND DAMAGED.  REPLACED DAMAGED STRINGER SECTION IAW SRM 53-10-3 FIG 1.
